# SDR DLL13970893

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: 2l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT 2L HAS BROKEN STRAP/BATT WEAK.  REPLACED BATTERY, BULB AND STRAP.  OPS CKS OK.
